Alert archive / Michigan / Gale Warnings in 2015

Gale Warning 15, NWS Grand Rapids, MI

December 23, 2015

NWS Grand Rapids, MI issued this gale warning at Dec 23, 2015, 3:48 AM EST. It took effect at Dec 23, 2015, 7:00 PM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2015, 3:48 AM EST (08:48 UTC)
In effect from
Dec 23, 2015, 7:00 PM EST
Expired
Dec 24, 2015, 1:41 AM EST
In force
7 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WHUS73 KGRR 230848
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
348 AM EST WED DEC 23 2015

LMZ847>849-231700-
/O.CON.KGRR.SC.Y.0073.000000T0000Z-151224T0000Z/
/O.UPG.KGRR.GL.A.0008.151224T0000Z-151224T0900Z/
/O.NEW.KGRR.GL.W.0015.151224T0000Z-151224T1500Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
348 AM EST WED DEC 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST TO 30 KNOTS TODAY. SOUTH GALES TO 40 KNOTS
  TONIGHT...VEERING SOUTHWEST GALES TO 45 KNOTS TOWARD DAYBREAK. 

* WAVES...4 TO 7 FEET TODAY AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-231700-
/O.CON.KGRR.SC.Y.0073.151223T1800Z-151224T0000Z/
/O.UPG.KGRR.GL.A.0008.151224T0000Z-151224T0900Z/
/O.NEW.KGRR.GL.W.0015.151224T0000Z-151224T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
348 AM EST WED DEC 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 PM EST THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTHEAST TO 30 KNOTS TODAY. SOUTH TO 30 KNOTS
  TONIGHT...VEERING SOUTHWEST GALES TO 40 KNOTS. 

* WAVES...1 TO 3 FEET TODAY BUILDING TO 3 TO 5 FEET. 4 TO 7 FEET
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JK
4 follow-up statements
317 
WHUS73 KGRR 231600
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1100 AM EST WED DEC 23 2015

LMZ847>849-240000-
/O.CON.KGRR.SC.Y.0073.000000T0000Z-151224T0000Z/
/O.CON.KGRR.GL.W.0015.151224T0000Z-151224T1500Z/
GRAND HAVEN TO WHITEHALL MI-WHITEHALL TO PENTWATER MI-
PENTWATER TO MANISTEE MI-
1100 AM EST WED DEC 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST THURSDAY...

* WINDS...SOUTHEAST TO 30 KNOTS THIS AFTERNOON. SOUTH GALES TO 40
  KNOTS TONIGHT...VEERING SOUTHWEST GALES TO 45 KNOTS TOWARD
  DAYBREAK.

* WAVES...2 TO 4 FEET THIS AFTERNOON...BUILDING TO 8 TO 12 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>846-240000-
/O.CON.KGRR.SC.Y.0073.151223T1800Z-151224T0000Z/
/O.CON.KGRR.GL.W.0015.151224T0000Z-151224T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
1100 AM EST WED DEC 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST THURSDAY...

* WINDS...SOUTHEAST TO 30 KNOTS THIS AFTERNOON. SOUTH TO 30 KNOTS
  TONIGHT...VEERING SOUTHWEST GALES TO 40 KNOTS.

* WAVES...1 TO 3 FEET THIS AFTERNOON...BUILDING 8 TO 12 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
706 
WHUS73 KGRR 232015
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
315 PM EST WED DEC 23 2015

LMZ844>849-240415-
/O.CON.KGRR.SC.Y.0073.000000T0000Z-151224T0000Z/
/O.CON.KGRR.GL.W.0015.151224T0000Z-151224T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
315 PM EST WED DEC 23 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST THURSDAY...

* WINDS...SOUTHEAST TO 30 KNOTS LATE THIS AFTERNOON. SOUTH GALES
  TO 40 KNOTS TONIGHT...VEERING SOUTHWEST GALES TO 45 KNOTS TOWARD
  DAYBREAK.

* WAVES...3 TO 5 FEET...BUILDING TO 8 TO 12 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
679 
WHUS73 KGRR 240303
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1003 PM EST WED DEC 23 2015

LMZ844>849-241115-
/O.CON.KGRR.GL.W.0015.000000T0000Z-151224T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1003 PM EST WED DEC 23 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THURSDAY...

* WINDS...SOUTH GALES TO 45 KNOTS TONIGHT...VEERING WEST TO 40
  KNOTS TOWARD DAYBREAK. SOUTHWEST GALES TO 35 KNOTS
  THURSDAY...DECREASING TO 30 KNOTS 

* WAVES...4 TO 8 FEET TONIGHT...BUILDING TO 9 TO 13 FEET. 8 TO 12
  FEET THURSDAY...SUBSIDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
500 
WHUS73 KGRR 240641
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
141 AM EST THU DEC 24 2015

LMZ844>849-241445-
/O.UPG.KGRR.GL.W.0015.000000T0000Z-151224T1500Z/
/O.NEW.KGRR.SR.W.0002.151224T0641Z-151224T1500Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
141 AM EST THU DEC 24 2015

...STORM WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A STORM
WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE
GALE WARNING IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST STORM FORCE TO 50 KNOTS OVERNIGHT AND EARLY
  THURSDAY...DECREASING TO 30 KNOTS ON THURSDAY.

* WAVES...UP TO 15 FEET OVERNIGHT AND EARLY THURSDAY... SUBSIDING
  THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


MEADE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Dec 23, 3:30 AM EST, 18 minutes earlier.

Area forecast discussion, Dec 23, 3:30 AM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 AM EST WED DEC 23 2015

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/CLIMATE/MARINE

.SYNOPSIS...
ISSUED AT 330 AM EST WED DEC 23 2015

A VERY ACTIVE WEATHER PATTERN WILL PLAY OUT OVER THE NEXT 24 HOURS.
WE WILL SEE AN AREA OF RAIN AND POSSIBLE THUNDERSTORMS MOVE THROUGH
LATE THIS AFTERNOON INTO THIS EVENING.  THESE STORMS COULD CONTAIN
STRONG WINDS.  THE WINDS WILL REMAIN STRONG INTO THU MORNING...
OCCASIONALLY GUSTING AS HIGH AS 45 MPH.  THE WEATHER CALMS DOWN
THURSDAY AFTERNOON.  THERE COULD BE WIDELY SCATTERED RAIN OR SNOW
SHOWERS NORTH OF I-96 THURSDAY AS COOLER AIR MOVES IN.  CHRISTMAS
DAY LOOKS QUIET WITH MILD TEMPERATURES OF 40 TO 45.

THE WEEKEND INTO NEXT WEEK STILL LOOKS WARMER THAN NORMAL WITH
TEMPERATURES STILL MAINLY 40 TO 45.  MORE RAIN IS POSSIBLE SATURDAY
AND SATURDAY NIGHT...WITH MIXED PRECIPITATION BY MONDAY NIGHT.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 330 AM EST WED DEC 23 2015

ACTIVE WEATHER TODAY AND TONIGHT AS DEEP GULF MOISTURE MOVES OVER
HEAD ALONG WITH STRONG JET DYNAMICS.

AREAS OF SOUTH OF I-96 HAVE BEEN PUT INTO THE SLIGHT RISK AREA.  THIS
AREA WILL SEE THE INFLUENCE OF A STRONG LOW LEVEL JET THAT ARRIVES
LATE THIS AFTERNOON INTO THIS EVENING.  SHEAR VALUES SUPPORT SOME
STRONG STORMS AND WITH DEW POINTS IN THE MID 50S WE SHOULD REALIZE
SOME INSTABILITY.  BIGGEST THREAT WITH THESE STORMS WILL BE DAMAGING
WINDS...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT.

THE STORMS SHOULD LARGELY BE THROUGH BY MIDNIGHT.  THEN THE STRONG
SYNOPTIC WINDS KICK IN WITH THE ARRIVAL OF THE COLD ADVECTION.  WILL
GO WITH A WIND ADVISORY IN THIS TIME PERIOD...LATE TONIGHT THROUGH
THURSDAY MORNING...WHEN GUST COULD REACH 45-50 MPH.

THE UPPER WAVE SHEARS OUT...BUT MAY STILL PRODUCE A LIGHT MIX OF
RAIN AND SNOW ON THURSDAY.  NO SNOW ACCUMS ARE EXPECTED.

THE WEATHER DIES DOWN SIGNIFICANTLY BY CHRISTMAS EVE AND DAY WITH
HIGH PRESSURE MOVING INTO THE WESTERN GREAT LAKES BY DAYBREAK
CHRISTMAS.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 330 AM EST WED DEC 23 2015

MILD PATTERN CONTINUES THROUGH THE HOLIDAY WEEKEND... WITH ANOTHER
RAIN SYSTEM TRACKING THROUGH THE GREAT LAKES REGION ON SATURDAY AND
SATURDAY NIGHT.

BEHIND THAT SYSTEM A COOLER AND DRIER AIR MASS ARRIVES FROM THE
NORTH FOR SUNDAY AND MONDAY AS A SFC HIGH DRIFTS EAST ACROSS SRN
ONTARIO AND INTO QUEBEC.

TIMING DIFFERENCES EXIST REGARDING THE NEXT SRN STREAM SYSTEM EARLY
NEXT WEEK WITH THE GFS BRINGING PRECIP IN ON MONDAY BUT THE ECMWF
HOLDING IT OFF UNTIL LATE MONDAY NIGHT AND TUESDAY.

WHILE THE SYSTEM EARLY NEXT WEEK LOOKS PRIMARILY LIKE ANOTHER RAIN
SYSTEM... WE WILL HAVE TO MONITOR THE POTENTIAL FOR SOME FREEZING
RAIN AND SLEET/SNOW AT THE ONSET SINCE A COLD/DRY LOW LEVEL AIR MASS
RELATED TO THE SFC HIGH TO OUR NORTH WILL BE IN PLACE AS THE PRECIP
ARRIVES.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1142 PM EST TUE DEC 22 2015

SOUNDINGS INDICATE LOW LEVEL MOISTURE WILL INCREASE AFTER 06Z
CONTRIBUTING TO IFR CIGS OVERNIGHT. SHOWERS AND STRONGER SOUTH
WINDS WILL DEVELOP LATER WEDNESDAY AND A THUNDERSTORM IS POSSIBLE
TOO, THOUGH WE DIDN'T INCLUDE TSRA IN THE TAFS AS INSTABILITY IS
MARGINAL.

&&

.MARINE...
ISSUED AT 330 AM EST WED DEC 23 2015

WILL UPGRADE THE GALE WATCH INTO A WARNING THE WILL START THIS
EVENING.  THIS APPEARS TO BE A HIGH END GALE...WITH WINDS AS HIGH AS
45 KNOTS DEVELOPING LATE TONIGHT.  WINDS WILL GRADUALLY SIMMER DOWN
THROUGH THURSDAY...SO THE GALE WARNING GOES THROUGH MID DAY THURSDAY.

&&

.HYDROLOGY...
ISSUED AT 225 PM EST TUE DEC 22 2015

RIVERS ARE STAYING BELOW BANKFULL AFTER MONDAYS RAIN. THE HEAVIEST
RAIN FELL IN LOCATIONS THAT ARE GENERALLY NOT PROBLEMATIC IN TERMS
OF RIVER FLOODING. ABOUT ANOTHER HALF INCH OF RAIN IS ON THE WAY
FOR WEDNESDAY. RIVERS ARE CURRENTLY NOT FORECAST TO EXCEED
BANKFULL... THOUGH SOME MAY BECOME RELATIVELY SWOLLEN. LOOKING
AHEAD INTO THE FIRST PART OF NEXT WEEK... MORE CHANCES FOR
APPRECIABLE RAINFALL SHOULD KEEP RIVER LEVELS ELEVATED.

&&

.CLIMATE...
ISSUED AT 330 AM EST WED DEC 23 2015

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY FROM 11 PM THIS EVENING TO 11 AM EST THURSDAY FOR
     MIZ037>040-043>046-050>052-056>059-064>067-071>074.

LM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR LMZ847>849.

     GALE WARNING FROM 7 PM THIS EVENING TO 10 AM EST THURSDAY FOR
     LMZ844>849.

     SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS
     EVENING FOR LMZ844>846.

&&

SYNOPSIS...JK
SHORT TERM...JK
LONG TERM...MEADE
AVIATION...04
HYDROLOGY...CAS
CLIMATE...JK
MARINE...JK
Hazardous weather outlook, Dec 22, 5:16 PM EST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
516 PM EST TUE DEC 22 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-231130-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
516 PM EST TUE DEC 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATER WEDNESDAY AFTERNOON
INTO WEDNESDAY  NIGHT.  DAMAGING WINDS ARE THE PRIMARY RISK.  AN
ISOLATED TORNADO COULD OCCUR.  THE MAIN STORM MOTION WILL BE
NORTHEAST AT 50 MPH.  EVENT WITHOUT THUNDERSTORMS WIND GUSTS OVER 40
MPH ARE POSSIBLE WHICH COULD LEAD TO AT LEAST SCATTERED POWER
OUTAGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS A POSSIBILITY WEDNESDAY AFTERNOON AND
EVENING.

LMZ844>849-231130-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
516 PM EST TUE DEC 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WAVES WILL POSE A HAZARD TO SMALL CRAFT FROM EARLY WEDNESDAY
MORNING THROUGH THURSDAY EVENING.

THUNDERSTORMS ARE POSSIBLE OVER LAKE MICHIGAN...SOME OF WHICH MAY
CONTAIN STRONG WINDS...WEDNESDAY AND WEDNESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS A POSSIBILITY WEDNESDAY AFTERNOON AND
EVENING.

DUKE MJS 04

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 3:53 AM ESTWind AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more30 hr
Dec 23, 3:10 PM ESTSpecial Weather StatementGRRBarry, Calhoun, Eaton, Kalamazoo50 min
Dec 23, 4:24 PM ESTSpecial Weather StatementGRRBarry, Calhoun, Clinton, Eaton, Gratiot, Ingham and 3 more2 hr

Nearby

Gale Warnings in Michigan, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.